AMS eContent Search Results
Matches for: msc=(65D18) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Benjamin Berkels, Alexander Effland and Martin Rumpf. A posteriori error control for the binary Mumford-Shah model. Math. Comp. 86 (2017) 1769-1791.
Abstract, references, and article information   
View Article: PDF

[2] Lok Ming Lui, Xianfeng Gu and Shing-Tung Yau. Convergence of an iterative algorithm for Teichm\"uller maps via harmonic energy optimization. Math. Comp. 84 (2015) 2823-2842.
Abstract, references, and article information   
View Article: PDF

[3] Y. Lipman, J. Puente and I. Daubechies. Conformal Wasserstein distance: II. computational aspects and extensions. Math. Comp. 82 (2013) 331-381. MR 2983027.
Abstract, references, and article information   
View Article: PDF

[4] Charles K. Chui and Qingtang Jiang. Refinable bivariate quartic $C^2$-splines for multi-level data representation and surface display. Math. Comp. 74 (2005) 1369-1390. MR 2137007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1